# SDR MYWA100038

- Difficulty date: February 3, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 8198
- Aircraft time: 24,329 hours, 23,692 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - SPEED TRIM FAIL LIGHT ILLUMINATED SEVERAL TIMES IN FLIGHT.
